Hi everyone - Yet another question - has anyone had problems with phlem (is this how it is spelt?) I seem to have a build up of phlem but cannot cough it up so have to spit into a tissue (disgusting). My District Nurse suggested this may have had something to do with the terrible sickness I experienced most of last year. It seemed to clear up a bit after I finished the last lot of chemo and now it's back - any ideas?
Thanks for your comment. I'm in Scotland - do I need a doctorz prescription or cn it be bought over the counter. What is it?
Hope you had a lovely Easter, we had a lovely sunny day here.
I do recall having something very similiar when I was having my chemo. It felt like I had something in my throat/chest. I tried to cough it up and spit it out - just kept irritating me. I spoke to my oncologist and he said it was a fungal infection which is one of the side effects of the chemo I had. He prescribed antibiotics and it cleared, although it did come back on the next cycle and again I was given antibiotics. I finished my chemo in oct and haven't had any problems since. Speak to your doctor/oncologist. Good luck.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.